Mathematische Annalen

, Volume 277, Issue 3, pp 543–562

A new family of irreducible, integrable modules for affine Lie algebras

  • Vyjayanthi Chari
  • Andrew Pressley
Article

DOI: 10.1007/BF01458331

Cite this article as:
Chari, V. & Pressley, A. Math. Ann. (1987) 277: 543. doi:10.1007/BF01458331

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Vyjayanthi Chari
    • 1
  • Andrew Pressley
    • 2
  1. 1.Institute for Advanced StudySchool of MathematicsPrincetonUSA
  2. 2.Department of MathematicsKing's CollegeLondonUK
  3. 3.Tata Institute of Fundamental ResearchSchool of MathematicsBombayIndia